Discussion Question 2
What organs are damaged mostly by taking NSAIDS? What patient education would you provide to someone taking NSAIDS? What organ is damaged by taking too much aspirin? What patient education should you provide to a patient taking Aspirin? List 3 diagnosis for which you would administer NSAIDS. List 3 diagnosis for which you would administer Aspirin. What labs or diagnostic tests would you perform for a patient who has consumed too much Aspirin and NSAIDS.
WE WRITE PAPERS FOR STUDENTS
Tell us about your assignment and we will find the best writer for your project.Write My Essay For Me
Tom, a 26-year-old runner, came into the office today complaining of constant pain in the right ankle. While running his usual route, he accidentally stepped on a branch lying in his path, twisting his ankle inward. He denies hearing a “pop.” He was able to walk, or limp, the remaining ¼ mile back to his home, where he immediately elevated and iced the ankle for 30 minutes. He took two acetaminophen 325 mg, showered and dressed for work, and drove to his place of employment. He continued to experience significant pain in the ankle, worse when walking. His foot became swollen. Since his job in a sporting goods store requires that he be on his feet most of the day, he was unable to continue his normal workday, and made a same-day appointment to be seen. He has no chronic diseases, takes no medication, and denies recent use of NSAIDs, as aspirin and ibuprofen cause him to have gastritis. He sprained the ankle last year, but was able to manage that injury at home.
A 26-year-old, otherwise healthy male presents limping into the examination room, holding his right shoe in his hand. He grimaces with partial weight-bearing of the affected foot. He has local ecchymosis and 1+ edema over the anterolateral ligaments of the right ankle. Capillary refill, pulses, and sensation of the foot and toes are intact. There is no lateral or anterior instability of the joint or tendons. X-ray of the ankle and foot are negative for fracture or dislocation. He has a grade I lateral ankle sprain.